Vol. 1, No. 1, 2005

Download this article
Download this article For screen
For printing
Recent Issues
Volume 18
Volume 16
Volume 15
Volume 14
Volume 13
Volume 12
Volume 11
Volume 10
Volume 9
Volume 8
Volume 6+7
Volume 5
Volume 4
Volume 3
Volume 2
Volume 1
The Journal
About the journal
Ethics and policies
Peer-review process
Submission guidelines
Submission form
Editorial board
ISSN (electronic): 2640-7345
ISSN (print): 2640-7337
Author Index
To Appear
Other MSP Journals
Construction of $(n,r)$-arcs in $\mathrm{PG}(2,q)$

Michael Braun, Axel Kohnert and Alfred Wassermann

Vol. 1 (2005), No. 1, 133–141

We construct new (n,r)-arcs in PG(2,q) by prescribing a group of automorphisms and solving the resulting Diophantine linear system with lattice point enumeration. We can improve the known lower bounds for q = 11,13,16,17,19 and give the first example of a double blocking set of size n in PG(2,p) with n < 3p and p prime.

Mathematical Subject Classification 2000
Primary: 05B25, 51E20, 51E20
Received: 23 December 2004
Accepted: 17 January 2005
Michael Braun
Axel Kohnert
Alfred Wassermann